Open Access
2007 Superstability of multipliers and ring derivations on Banach algebras
Go Hirasawa, Takeshi Miura, Hirokazu Oka, Sin-Ei Takahasi
Banach J. Math. Anal. 1(1): 125-130 (2007). DOI: 10.15352/bjma/1240321562


In this paper, we will consider Hyers-Ulam-Rassias stability of multipliers and ring derivations between Banach algebras. As a corollary, we will prove superstability of ring derivations and multipliers. That is, approximate multipliers and approximate ring derivations are exact multipliers and ring derivations.


Download Citation

Go Hirasawa. Takeshi Miura. Hirokazu Oka. Sin-Ei Takahasi. "Superstability of multipliers and ring derivations on Banach algebras." Banach J. Math. Anal. 1 (1) 125 - 130, 2007.


Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1129.46040
MathSciNet: MR2350201
Digital Object Identifier: 10.15352/bjma/1240321562

Primary: 46J10

Keywords: Hyers-Ulam-Rassias stability , multipliers , ring derivations

Rights: Copyright © 2007 Tusi Mathematical Research Group

Vol.1 • No. 1 • 2007
Back to Top